MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,6.0,16,MTX,MG; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,6.0,16,MTX,MG; DENTAL IMPLANT
Catalog Number TSVT6B16
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A1: patient identifier is not provided / unknown.A2: patient age is not provided / unknown.A4: patient weight is not provided / unknown.G4: additional 510(k) number is k101880.
 
Event or Problem Description
It was reported that the clinician was unable to separate impression coping from implant body in site 9 once implanted.Body was fully seated into osteotomy.This required implant removal with placement of second implant.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The following sections are being reported: zimvie received one implant for evaluation.Visual evaluation of the as returned devices identified the implant and bundle mount with signs of use, apparent bone debris attached to implant external threads.The mount wouldn¿t disengage from the implant, during a functional test.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root causes determined from the investigation are customer error, incorrect techniques used.Therefore, based on the available information, and functional test a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
IMP,TSV,6.0,16,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17935280
Report Number0002023141-2023-02910
Device Sequence Number6400982
Product Code DZE
UDI-Device Identifier00889024019904
UDI-Public(01)00889024019904(17)280309(10)1265742
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTSVT6B16
Device Lot Number1265742
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic